Cookies?
Library Header Image
LSE Research Online LSE Library Services

Equilibrium in the jungle

Piccione, Michele and Rubinstein, Ariel (2007) Equilibrium in the jungle. Economic Journal, 117 (522). pp. 883-896. ISSN 0013-0133

Full text not available from this repository.
Identification Number: 10.1111/j.1468-0297.2007.02072.x
Item Type: Article
Official URL: http://www.blackwell-synergy.com/loi/ECOJ
Additional Information: © 2007 Blackwell Publishing, Inc
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 10 Jan 2008
Last Modified: 01 Oct 2010 08:48
URI: http://eprints.lse.ac.uk/id/eprint/3061

Actions (login required)

View Item View Item